Alert archive / Iowa / Wind Chill Advisories in 2007
Wind Chill Advisory 9, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this wind chill advisory at Feb 14, 2007, 9:37 PM CST for 4 states. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2007, 9:37 PM CST (03:37 UTC)
- Expired
- Feb 15, 2007, 9:57 AM CST
- In force
- 12 hr
- Issued by
- NWS Sioux Falls, SD
All 23 counties
Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Cottonwood County, MN, Jackson County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Dakota County, NE, Dixon County, NE, Bon Homme County, SD, Clay County, SD, Lincoln County, SD, Union County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 74 km from the middle of the area, began a volume at 03:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 922 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KFSD 150337 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 937 PM CST WED FEB 14 2007 .NORTHWEST WINDS HAVE INCREASED TO 10 TO 15 MPH WITH LOCALIZED GUSTS NEAR 20 MPH EXPECTED OVERNIGHT FROM SOUTHWEST MINNESOTA TO NORTHWEST IOWA...FAR SOUTHEAST SOUTH DAKOTA...AND FAR NORTHEAST NEBRASKA. THIS COMBINED WITH TEMPERATURES DROPPING INTO THE TEENS BELOW ZERO LATER TONIGHT...WILL CAUSE WIND CHILLS TO DROP TO 20 BELOW TO 30 BELOW ZERO. IAZ002-003-014-MNZ072-080-081-089-090-151145- /O.NEW.KFSD.WC.Y.0009.070215T0337Z-070215T1600Z/ OSCEOLA-DICKINSON-CLAY-LYON-MURRAY-COTTONWOOD-NOBLES-JACKSON- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...SPENCER...MARSHALL...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD 937 PM CST WED FEB 14 2007 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THURSDAY. NORTHWEST WINDS OF 10 TO 15 MPH WILL CAUSE WIND CHILLS TO DROP TO 20 BELOW TO 30 BELOW ZERO TONIGHT INTO THURSDAY MORNING. A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ IAZ001-012-013-020>022-031-032-NEZ013-014-SDZ067>071-151145- /O.NEW.KFSD.WC.Y.0009.070215T0600Z-070215T1600Z/ LYON-SIOUX-OBRIEN-PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA- DIXON-DAKOTA-LINCOLN-BON HOMME-YANKTON-CLAY-UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY... SANBORN...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY... IDA GROVE...HOLSTEIN...BATTLE CREEK...WAKEFIELD...PONCA...ALLEN... SOUTH SIOUX CITY...CANTON...LENNOX...TEA...HARRISBURG...TYNDALL... SCOTLAND...SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION... NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON 937 PM CST WED FEB 14 2007 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THURSDAY. NORTHWEST WINDS INCREASING TO 10 TO 15 MPH WILL CAUSE WIND CHILLS TO DROP TO 20 BELOW TO 30 BELOW ZERO AFTER MIDNIGHT TONIGHT INTO THURSDAY MORNING. A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ RSR
3 follow-up statements
000 WWUS43 KFSD 150950 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 350 AM CST THU FEB 15 2007 .NORTHWEST WINDS AROUND 10 MPH COMBINED WITH SUBZERO TEMPERATURES WILL RESULT IN WIND CHILL READINGS OF 20 TO 35 BELOW ZERO. IAZ002-003-014-MNZ072-080-081-089-090-151600- /O.CON.KFSD.WC.Y.0009.000000T0000Z-070215T1600Z/ OSCEOLA-DICKINSON-CLAY-LYON-MURRAY-COTTONWOOD-NOBLES-JACKSON- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...SPENCER...MARSHALL...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD 350 AM CST THU FEB 15 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. NORTHWEST WINDS AROUND 10 MPH AROUND THE IOWA GREAT LAKES AND ALONG THE BUFFALO RIDGE IN SOUTHWEST MINNESOTA WILL RESULT IN WIND CHILLS FROM 25 TO 35 DEGREES BELOW ZERO THIS MORNING. THE WIND CHILLS ARE EXPECTED TO MODERATE SOME BY THE MID TO LATE MORNING HOURS AS TEMPERATURES RISE. A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ IAZ001-012-013-020>022-031-032-NEZ013-014-SDZ067>071-151600- /O.CON.KFSD.WC.Y.0009.000000T0000Z-070215T1600Z/ LYON-SIOUX-OBRIEN-PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA- DIXON-DAKOTA-LINCOLN-BON HOMME-YANKTON-CLAY-UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY... SANBORN...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY... IDA GROVE...HOLSTEIN...BATTLE CREEK...WAKEFIELD...PONCA...ALLEN... SOUTH SIOUX CITY...CANTON...LENNOX...TEA...HARRISBURG...TYNDALL... SCOTLAND...SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION... NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON 350 AM CST THU FEB 15 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. NORTHWEST WINDS AROUND 10 MPH COMBINED WITH SUBZERO TEMPERATURES WILL RESULT IN WIND CHILL READINGS OF 20 TO 30 BELOW ZERO. WIND CHILL READING ARE EXPECTED TO MODERATE BY MID MORNING AS TEMPERATURES BEGIN TO INCREASE. A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ BT
000 WWUS43 KFSD 151218 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 618 AM CST THU FEB 15 2007 .NORTHWEST WINDS AROUND 10 MPH COMBINED WITH SUBZERO TEMPERATURES WILL RESULT IN WIND CHILL READINGS OF 20 TO 35 BELOW ZERO. IAZ001-012-SDZ067>069-151330- /O.CAN.KFSD.WC.Y.0009.000000T0000Z-070215T1600Z/ LYON-SIOUX-LINCOLN-BON HOMME-YANKTON- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...ORANGE CITY...SIOUX CENTER...CANTON...LENNOX...TEA... HARRISBURG...TYNDALL...SCOTLAND...SPRINGFIELD...AVON...TABOR... YANKTON 618 AM CST THU FEB 15 2007 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS CANCELLED THE WIND CHILL ADVISORY. WINDS HAVE BECOME FAIRLY LIGHT EARLY THIS MORNING...AND ARE EXPECTED TO REMAIN SO THROUGH THE MORNING. THE LIGHTER WINDS WILL MINIMIZE THE WIDESPREAD THREAT OF DANGEROUSLY COLD WIND CHILLS. HOWEVER CAUTION SHOULD STILL BE TAKEN TO PROTECT AGAINST THE COLD THIS MORNING...AS ACTUAL AIR TEMPERATURES WILL RANGE FROM 8 BELOW TO 15 BELOW UNTIL AFTER 9 AM. $$ IAZ002-003-014-MNZ072-080-081-089-090-151600- /O.CON.KFSD.WC.Y.0009.000000T0000Z-070215T1600Z/ OSCEOLA-DICKINSON-CLAY-LYON-MURRAY-COTTONWOOD-NOBLES-JACKSON- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...SPENCER...MARSHALL...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD 618 AM CST THU FEB 15 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. NORTHWEST WINDS AROUND 10 MPH AROUND THE IOWA GREAT LAKES AND ALONG THE BUFFALO RIDGE IN SOUTHWEST MINNESOTA WILL RESULT IN WIND CHILLS FROM 20 TO 35 DEGREES BELOW ZERO THIS MORNING. THE WIND CHILLS ARE EXPECTED TO IMPROVE SOME BY THE MID TO LATE MORNING HOURS AS TEMPERATURES RISE. A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ IAZ013-020>022-031-032-NEZ013-014-SDZ070-071-151600- /O.CON.KFSD.WC.Y.0009.000000T0000Z-070215T1600Z/ OBRIEN-PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA- CLAY-UNION- INCLUDING THE CITIES OF...SHELDON...HARTLEY...SANBORN...LE MARS... CHEROKEE...STORM LAKE...SIOUX CITY...IDA GROVE...HOLSTEIN... BATTLE CREEK...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY... VERMILLION...NORTH SIOUX CITY...BERESFORD...ELK POINT... ALCESTER...JEFFERSON 618 AM CST THU FEB 15 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. NORTHWEST WINDS AROUND 10 MPH COMBINED WITH SUBZERO TEMPERATURES WILL RESULT IN WIND CHILL READINGS OF 20 TO 30 BELOW ZERO. WIND CHILL READING ARE EXPECTED TO IMPROVE BY MID MORNING AS TEMPERATURES BEGIN TO INCREASE. A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ JH
000 WWUS43 KFSD 151557 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 957 AM CST THU FEB 15 2007 IAZ002-003-013-014-020>022-031-032-MNZ072-080-081-089-090-NEZ013- 014-SDZ070-071-151700- /O.CAN.KFSD.WC.Y.0009.000000T0000Z-070215T1600Z/ OSCEOLA-DICKINSON-OBRIEN-CLAY-PLYMOUTH-CHEROKEE-BUENA VISTA- WOODBURY-IDA-LYON-MURRAY-COTTONWOOD-NOBLES-JACKSON-DIXON-DAKOTA- UNION- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...SHELDON...HARTLEY...SANBORN...SPENCER...LE MARS... CHEROKEE...STORM LAKE...SIOUX CITY...IDA GROVE...HOLSTEIN... BATTLE CREEK...MARSHALL...SLAYTON...FULDA...WINDOM... MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...WAKEFIELD... PONCA...ALLEN...SOUTH SIOUX CITY...VERMILLION... NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON 957 AM CST THU FEB 15 2007 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS CANCELLED THE WIND CHILL ADVISORY. TEMPERATURES WILL SLOWLY WARM TO ZERO TO 5 ABOVE THIS AFTERNOON...AND NORTHWEST WIND WILL GENERALLY REMAIN LESS THAN 10 MPH. THIS WILL ALLOW THE WIND CHILLS VALUES TO IMPROVE. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this wind chill advisory went out at Feb 14, 3:30 PM CST, 6 hours 7 minutes earlier.
Area forecast discussion, Feb 14, 3:30 PM CST, 6 hours 7 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 330 PM CST WED FEB 14 2007 .DISCUSSION... S/W DIVING SEWD THRU CNTRL SD WL BRING SOME FLURRIES OR S- ALONG AND W OF I29 THIS EVE. SKIES WL CLEAR AFTER PASSAGE OF S/W WITH SRN CWA LAST TO CLR. TEMPS SHUD FALL AGAIN TONIGHT AND WILL BE WELL BLO ZERO. NW WNDS AROUND 10 MPH WL PUSH WND CHILLS CLOSE TO ADVY RANGE...BUT WL NOT ISSUE. ON THU...SHUD SEE PLENTY OF SUN BUT WITH HIGH ALBEDO OF FRESH SNOW...TEMPS WL NOT CLIMB OUT OF SINGLE DIGITS MOST PLACES XCPT SW CWA WHERE TEMPS WL CLIMB INTO TEENS AS WINDS SHIFT TO THE SW. LOW TEMPS THU NIGHT WL OCCUR IN THE EVE FOLLOWED BY RISING TEMPS AS WAA KICKS IN. NICE CLIPPER WL DROP SEWD ACRS CWA ON FRI AND FEEL GFS/CANADIAN SOLUTION LOOKS MORE REASONABLE WITH SFC LOW NR FSD BY FRI EVE. DECENT DYNAMICS WITH THIS SYS AND FEEL THERE WL BE A SWATH OF SNOW IN THE 1 TO 3 INCH RANGE NE OF A HON-FSD-SLB LINE ON FRI/FRI EVE. SW OF THIS LINE SCT LIGHT PRECIP EXPECTED AND MAY BE A MIX OF R/ZR- OR S ACRS SW CWA AND H85 TEMPS RISE SLIGHTLY ABOVE 0C. AFTER THIS CLIPPER PASSES...STG NW WINDS OF 25 TO 35 MPH WL CREATE QUITE A BIT OF BLOWING SNOW ESPEC SINCE THERE IS A NICE LAYER OF FLUFFY SNOW CURRENTLY ON A LAYER OF CRUST. WUD NOT BE SURPRISED IF WINDS END OF BEING STGER...CUD SEE A GND BLIZZARD AT TIMES. TEMP ON FRI SHUD AT LEAST BE CLOSER TO NORM EVEN WITH THE PRECIP. NOT MUCH COOLING BEHIND S/W SO HIGH ON TEMPS WL AGAIN BE IN 20S...WHICH IS STILL BLO NORM. MAIN STORY IN THE EXTENDED...SUNDAY THROUGH WEDNESDAY...WILL BE THE WARMING THROUGH THE PERIOD. WARMING TEMPS WILL BEGIN ON SUNDAY AS UPPER LEVEL RIDGING OVER THE ROCKY MOUNTAIN STATES PUSHES EASTWARD...AND A SURFACE TROUGH OVER THE WESTERN HIGH PLAINS BRINGS WINDS AROUND FROM THE SOUTH. RELATIVELY MILD CONDITIONS WILL PREVAIL THROUGH MID WEEK AS THE UPPER LEVEL FLOW BECOMES NEARLY ZONAL ON MONDAY AND TUESDAY. COULD GET INTO THE LOWER 40S IN OUR SOUTHWESTERN ZONES ON WEDNESDAY WITH 925 MB TEMPS RANGING FROM AROUND 0 DEGREE C IN OUR NORTHEAST...TO 7 DEGREES C IN OUR SOUTHWEST. LOOKING TO REMAIN MAINLY DRY THROUGH THE PERIOD. && .AVIATION... GENERALLY MVFR CEILINGS AND VISIBILITIES DURING THE EVENING HOURS...DUE TO UPPER LEVEL LOW PRESSURE DIVING SOUTHEAST ACROSS WRN SD. THIS AREA OF LOW PRESSURE WILL PRODUCE SOME LIGHT SNOW SHOWERS AND FLURRIES. SNOW WILL END NEAR HON EARLY THIS EVENING...WITH FLURRIES IN THE FSD AREA ENDING LATE THIS EVENING. LIGHT SNOW WILL DEVELOP THIS EVENING NEAR SUX...LIKELY TO CONTINUE UNTIL SHORTLY AFTER MIDNIGHT. SKIES ARE EXPECTED TO CLEAR FROM N TO S DURING THE NIGHT AS THE UPPER LOW MOVE OUT OF THE REGION AND SFC HIGH PRESSURE CONTINUES TO BUILD. && .FSD WATCHES/WARNINGS/ADVISORIES... IA...NONE. MN...NONE. NE...NONE. SD...NONE. && /JM/LIEBL
Hazardous weather outlook, Feb 14, 4:55 AM CST, 16 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 0455 AM CST WED FEB 14 2007 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-151200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 0455 AM CST WED FEB 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT WINTER WEATHER... MORNING WIND CHILLS READINGS ARE EXPECTED TO VARY FROM 20 BELOW TO 35 BELOW ZERO. THE MOST EXTREME CONDITIONS...ASSOCIATED WITH WINDS OF 10 TO 15 MPH...WILL OCCUR FROM EXTREME SOUTHEAST SOUTH DAKOTA AND NORTHEAST NEBRASKA...THROUGH MOST OF NORTHWEST IOWA AND SOUTHWEST MINNESOTA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SNOWFALL WILL DEVELOP BY LATE MORNING FRIDAY...AND CONTINUE INTO FRIDAY NIGHT. A BAND OF ONE TO TWO INCHES SNOWFALL WILL BE POSSIBLE MAINLY ALONG AND NORTH OF A LINE FROM HURON TO SIOUX FALLS TO SPENCER IOWA. SOME SPOTTY FREEZING RAIN WILL BE POSSIBLE ON FRIDAY AFTERNOON FROM SOUTH CENTRAL INTO EXTREME SOUTHEAST SOUTH DAKOTA. WINDS WILL INCREASE SIGNIFICANTLY BY LATE FRIDAY AFTERNOON ACROSS SOUTH CENTRAL SOUTH DAKOTA...SPREADING ACROSS THE AREA FRIDAY EVENING. WITH AN ABUNDANCE OF DRY AND FLUFFY SNOWCOVER...GUSTY NORTHWEST WINDS OF 20 TO 40 MPH WILL PRODUCE SIGNIFICANT BLOWING SNOW...WITH POTENTIAL FOR NEAR ZERO VISIBILITIES IN OPEN AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
Nearby
Wind Chill Advisories in Iowa, 2007Wind Chill Advisories in Minnesota, 2007Wind Chill Advisories in South Dakota, 2007Every wind chill advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.